Welcome! My name isXXXXX am a 2003 graduate, and currently a Medical Director of a veterinary hospital.
I am sorry to hear about this concern.
If they were ingested within the last 30 minutes or perhaps 1 hour at the most you could induce vomiting to get some of it out of his system..
To induce vomiting at home, give 1 to 2 teaspoons for every 10 pounds of body weight of 3% hydrogen peroxide. ONLY use the 3% peroxide. If no vomiting within 15 minutes, the dose can be repeated. It is an irritant to the stomach
lining, and that is why it causes vomiting. 1 teaspoon is 5ml of liquid.
Otherwise, you will need to closely monitor him for any symptoms including:
- excessive lethargy, diffiuclty walking
- bad vomiting or diarrhea
- refusing to eat
- appearing agitated
If only 1 tablet he may just be a bit sleepy but it should not have any other deleterious effect. The concern is that it is unknown exactly how much he ate.
Of course, with any overdose, I must strongly recommend a vet visit, but I understand if you are adamant that you can't go.
I hope that information has been helpful.
Please remember to select Reply to Expert, if for any reason you need further clarification, have more questions, or were expecting a different type of answer. Prior to leaving a feedback rating, which I greatly appreciate so I am recognized by Justanswer for responding, my goal is to provide you the best answer possible.